# SDR DALA2018021400903

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 44,593 hours, 36,362 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Motor
- Condition: Failed
- Location: Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING ODOR IN THE GALLEY,  TURN OFF THE GALLEY POWER AND THE ODOR DISAPPEARED.   FOUND THE FIRST CLASS LAVATORY SMOKE DETECTOR FAN MOTOR SEIZED AND EXTREMELY HOT.  REPLACED THE FAN IAW AMM WDM 23-17.
